# SDR AALA202012089007

- Difficulty date: December 3, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 19,536 hours, 9,379 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Center Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CENTER TANK PUMP2 LO PR MESSAGE FAULT LIGHT ILLUMINATED DURING CLIMB WITH APPROXIMATELY 1500 POUND, IMBALANCE BETWEEN INNER TANKS AND 120 POUNDS IN CENTER TANK.   PERFORMED OPERATIONAL CHECK, PER AMM AND NO DEFECTS WERE NOTED PER AMM 28-21-00.
